# SDR ASOA201100381

- Difficulty date: February 25, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 17,478 hours, 12,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SIGN AT PAX DOOR HAS FALLEN OFF.  LIGHT LENS/ COVERS, INCLUDING EMERGENCY LIGHT.     R & R EMERGENCY LIGHT FIXTURE IAW AMM 33-51-05.  OPS CHECKED GOOD.
